Bibliographic Metadata

Title
Parabolic control problems in measure spaces with sparse solutions
AuthorCasas-Alvero, E. In der Gemeinsamen Normdatei der DNB nachschlagen ; Clason, Christian ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
SIAM journal on control and optimization / Society for Industrial and Applied Mathematics, Philadelphia, Pa. : Soc., 1.1962 -, Vol. 51, Issue 1, page 28-63
PublishedSIAM
LanguageEnglish
Document typeJournal Article
Keywords (EN)measure controls / optimal control / sparsity / parabolic partial differential equations / convergence estimates
ISSN1095-7138
URNurn:nbn:at:at-ubg:3-361 Persistent Identifier (URN)
DOIdoi:10.1137/120872395 
Restriction-Information
 The work is publicly available
Files
Parabolic control problems in measure spaces with sparse solutions [2.83 mb]
Links
Reference
Classification
Abstract (English)

Optimal control problems in measure spaces governed by parabolic equations areconsidered, which are known to promote sparse solutions. Optimality conditions are derived andsome of the structural properties of their solutions, in particular sparsity, are discussed. A frameworkfor their approximation is proposed which is ecient for numerical computations and for whichconvergence is proved and error estimates are provided. Numerical examples illustrate the structuralfeatures of the optimal controls.

Notice